Advances in Decision Sciences

Advances in Decision Sciences / 2005 / Article
Special Issue

Combinatorial Optimization

View this Special Issue

Open Access

Volume 2005 |Article ID 751275 |

Santosh N. Kabadi, R. Sridhar, "Δ-matroid and jump system", Advances in Decision Sciences, vol. 2005, Article ID 751275, 12 pages, 2005.

Δ-matroid and jump system

Received12 Jul 2002
Revised05 Feb 2003


The concept of Δ-matroid is a nontrivial, proper generalization of the concept of matroid and has been further generalized to the concept of jump system. In this paper, we show that jump systems are, in some sense, equivalent to Δ-matroids. Using this equivalence and the Δ-matroid theory, we give simple proofs and extensions of many of the results on jump systems.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

131 Views | 291 Downloads | 8 Citations
 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.